# SDR DALA1303410127

- Difficulty date: February 6, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 77,966 hours, 33,865 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DOOR 2L COFFEEMAKER DAMAGED AND INOPERATIVE. COFFEEMAKER SPARKING FROM SIDES.  COFFEEMAKER REMOVED IAW ERA 511387-14.  BOLT SHEARED OFF. C/BS COLLARED AND WIRES SECURED.
